Journal article icon

Journal article

Discontinuous Galerkin finite element approximation of Hamilton--Jacobi--Bellman equations with Cordes coefficients

Abstract:

We propose an hp-version discontinuous Galerkin finite element method for fully nonlinear second-order elliptic Hamilton–Jacobi–Bellman equations with Cordes coefficients. The method is proved to be consistent and stable, with convergence rates that are optimal with respect to mesh size, and suboptimal in the polynomial degree by only half an order. Numerical experiments on problems with nonsmooth solutions and strongly anisotropic diffusion coefficients illustrate the accuracy and computatio...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/130909536

Authors


Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Numerical Analysis Journal website
Volume:
52
Issue:
2
Pages:
993-1016
Publication date:
2014-03-11
Acceptance date:
2014-02-21
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
Source identifiers:
470457
Keywords:
Pubs id:
pubs:470457
UUID:
uuid:4f62d6c5-60a8-4301-9a9d-1371bbb2a50c
Local pid:
pubs:470457
Deposit date:
2017-01-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP